Ask a doctor

Can I Still Use Differin Cream As One of my Daily Care After Injecting Dysport? (photo)

Today, I went back for my Dysport touch-up 2 weeks after of injecting Dysport on the 10th Sept. The picture below was taken today. I told my doctor that I use differin cream, she said I shouldn't differin cream that it may dissolve the Dysport I've injected. I do not have these wrinkles to appeal so visibly, don't know why it appealing suddenly.. Of course , I tried Dysport before.. What should I do with all these wrinkles to get disappear?

Doctor Answers (2)

Can I use Differin Cream after Dysport?

+1

Sorry but that's just silly for the doctor to say. Dysport is injected into the muscle and affects the muscle. Products like Differin are applied topically and would have zero affect on the Dysport - positive or negative. Those wrinkles won't be helped at all by Differin but after a treatment of Dysport you should have gotten rid of a great deal of those forehead wrinkles. Do you know how much was used? If you aren't getting the results you desire, or answers that make sense, you might want to see another physician for a consultation.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Dysport drug-drug interactions

+1

Differin will not "dissolve" Dysport and will not have interaction with Dysport.  Differin will not alter the results of your Dysport treatment.  Dysport will produce excellent results for smoothing forehead wrinkles.  If you are not getting satisfactory results with your current doctor, you may consider trying another one.  

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.